# SDR UIEA2019032503660

- Difficulty date: March 21, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,888 hours, 10,791 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 11003
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

REF W/O 49066 LEFT WEATHER RADAR INOP( REMOVED AND REPLACED LEFT WEATHER RADAR TRANSCEIVER IAW AMM 34-43-01 OPS CHK GOOD )
